# SDR CA080704002

- Difficulty date: July 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Aircraft: CFTFX
- Make and model: Dhav DHC6300
- Aircraft time: 31,743 hours
- Engine: Pwa PT6A27
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod
- Condition: Worn
- Location: Te Flaps
- Part time: 173 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION ON ACFT, IT WAS DISCOVERED THAT THE LT INBD CHORD-WISE FLAP ROD WAS RUBBING AGAINST THE SPAN-WISE ROD. ONCE THEY WERE REMOVED FROM THE ACFT, IT WAS NOTED THAT THE SPAN-WISE ROD HAD A GROOVE WORN IN IT FROM THE OTHER ROD. A NEW SPAN-WISE ROD WAS INSTALLED. DURING INSTALLATION IT WAS NOTED THAT THE BELL CRANK SUPPORT STRUCTURE WAS POSSIBLY NOT SITUATED CORRECTLY LEADING TO A LACK OF CLEARANCE BETWEEN THE 2 RODS. THESE ARE RE-LIFED WINGS PURCHASED FROM R.W. MARTIN AND INSTALLED BY ROCKY MOUNTAIN ACFT. THE EXACT CAUSE HAS NOT BEEN DETERMINED YET AND AN UPDATE WILL BE PROVIDED WHEN THIS IS DETERMINED.
